본문 바로가기
KERD
논문KCI 등재

On a New Ostrowski-Type Inequality and Related Results

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

We provide a new Ostrowski-type inequality involving functions of two inde-pendent variables, as well as some related results.

Abstract

We provide a new Ostrowski-type inequality involving functions of two inde-pendent variables, as well as some related results.

참고문헌 (10)

  1. X. L. Cheng, "Improvement of some Ostrowski-Gruss type inequalites", Comp. Math. Appl., 42, pp.109~114 (2001)
  2. W-J. Liu, "Several new Perturbed Ostrowski-like type inequalities", J. Inequal. Pure and Appl. Math. (JIPAM), 8(4) (2007)
  3. A. Ostrowski, "Uber die Absolutabweichung einer differentierbaren Funktion von ihren Integralmittelwert", Comment. Math. Helv., 10, pp.226~227 (1938)
  4. Muhamet Emin Ozdemir, "Ostrowski's Type Inequalities for (α,m)-Convex Functions", Kyungpook Mathematical Journal, 50(3), pp.371~378 (2010), 경북대학교 자연과학대학 수학과
  5. Q-L. Xue, "A new generalization of Ostrowski-type inequality involving functions of two independent variables", Comp. Math. Appl., 60, pp.2219~2224 (2010)
  6. Q. Xue, "A new generalization of Ostrowski-Gruss type inequalities involving functions of two independent variables", Miskolc Mathematical Notes, 12(2), pp.265~272 (2011)
  7. M. Z. Sarikaya, "On the Ostrowski type integral inequality", Acta Math. Univ. Comeni-anee, Vol. LXXIX, 1, pp.129~134 (2010)
  8. M. Z. Sarikaya, "On the Ostrowski type integral inequality for double integrals", Demon-stratio Mathematica, 45(3), pp.533~540 (2012)
  9. M. Z. Sarikaya, "On the weighted Ostrowski type integral inequality for double integrals", Arabian Journal for Science and Engineering (AJSE)-Mathematics, 36, pp.1153~1160 (2011)
  10. N. Ujevic, "Some double integral inequalities and applications", Acta Math. Univ. Come-nianae, LXXI, 2, pp.189~199 (2002)

관련 논문AI추천

이 간행물의 다른 논문 (16건)